i got this when first diagnosed. it was my first symptom. Drank four pints of gatorade the first night. Once your levels start getting under control it will get better. I still have the thirst, but not as bad.
I drank a ton of soda water. I found the fizziness seemed to quench my thirst. I don't like sugary drinks. Being hyper I was always thirsty as you say.
I found after a while that making sure I remembered to drink water every hour worked well.
This was another major symptom for me. For about two weeks before my thyroid storm, the back of my throat was always dry. I'd wake up in the middle of the night with a VERY dry throat that i wanted to wet. I wasn't soo much thirsty, moreso just wanted to wet my pallet. As soon as the meds took effect, that went away.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.